MathSciNet Relay Station
MathSciNet bibliographic data
MR2770176 39A23 (39A22 39A30)
Papaschinopoulos, G.; Schinas, C. J.; Stefanidou, G. On the nonautonomous difference equation $x_{n+1}=A_n+\frac{x^p_{n-1}}{x^q_n}$. Appl. Math. Comput. 217 (2011), no. 12, 5573–5580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement